Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


The Dolbeault complex in infinite dimensions I

Author: László Lempert
Journal: J. Amer. Math. Soc. 11 (1998), 485-520
MSC (1991): Primary 32C10, 32L20, 58B12
Part II: J. Amer. Math. Soc. (1999), 775-793
MathSciNet review: 1603858
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce certain basic notions concerning infinite dimensional complex manifolds, and prove that the Dolbeault cohomology groups of infinite dimensional projective spaces, with values in finite rank vector bundles, vanish. Some applications of such vanishing theorems are discussed; e.g., we classify vector bundles of finite rank over infinite dimensional projective spaces. Finally, we prove a sharp theorem on solving the inhomogeneous Cauchy-Riemann equations on affine spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 32C10, 32L20, 58B12

Retrieve articles in all journals with MSC (1991): 32C10, 32L20, 58B12

Additional Information

László Lempert
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

PII: S 0894-0347(98)00266-5
Received by editor(s): February 4, 1997
Additional Notes: This research was partially supported by an NSF grant, and also by the Mathematical Sciences Research Institute, Berkeley.
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia